MAUDE Adverse Event Report: DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-207-0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the patient "began producing (kidney) stones.They were so bad he had to have cysto, lithotripsy and a stint.[sic] he then got a dvt (deep vein thrombosis)." the patient "has to have more treatments for a stone growing in the other kidney since both kidney could not be treated at the same time.[sic] patient's wife "feels it caused him to have 18 kidney stones." the patient has discontinued use of the device.No further information is currently available.
 
Additional Manufacturer Narrative
H3, h6: one spinalogic (item number 01-207-0007, serial number (b)(6)) was returned for evaluation.Full treatment was ran at test station with magnetometer.The observed results were found within specifications.While running 30 minute battery treatment, device performed as expected.The manufacturer could not duplicate the reported event, no failure was identified.Review of production records found no issues that would be related to the reported problem.

Brand Name
CMF SPINALOGIC
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista, ca
MDR Report Key9774032
Report Number3012446970-2020-00007
Device Sequence Number16690667
Product Code LOF
UDI-Device Identifier00888912011495
UDI-Public00888912011495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-207-0007
Device Catalogue Number01-207-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;